# SDR CKSA98176

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND A PIT DOOR INNER SKIN CRACKED 2 PLACES UPPER FWD CORNER.  STOP DRILLED CRACK AND FABRICATED, HEAT-TREATED, TREATED AND PRIMED AND INSTALLED DOUBLER ON CRACK A-PIT DOOR INNER SKIN IAW DC8 SRM 51-1-1, 51-1-21, 52-4-1 PG 5.  NON-ROUTINE NR 04424 TASK NR Y1557.
